Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Raja_a

Member
  • Total Reviews

    0
  • Content Count

    48
  • Joined

  • Last visited

Community Reputation

1 Neutral

About Raja_a

  • Rank
    visky

Profile Information

  • Gender
    Male
  • Location
    Beirut, Lebanon
  1. Raja_a

    Accutane - 3rd Course

    3rd course of Roaccutane to cure cysts on the back and limited pimples on the Month 3: 70 mg Duration of Course: 4 Months
  2. This my 3rd month of accutane and things are going good. I didn't have an IB and my face is pretty clear. BUT I have weird dry white heads (relatively small and only visible from close distance) which I never had before on the left side of my face. They are located specifically in the area in which I shave with an electric razor. I use Nivea Soft as a moisturizer. Any idea of why I am having this and how to cure it ?! Thanks!
  3. Yes I notice that sometimes my hands get sweat which I never encountered before accutane and my nose too when the temp is high.
  4. Raja_a

    My Isotretinoin LOG

    I visited my dermatologist today after the end of my first month on isotretinoin. He said things are going very well. I had a minor IB with a couple of pimples on my face since the very start of the treatment and just one cyst that showed up earlier through the course which is gone now. As for my back, I got around 3 cysts since the start of the treatment that are almost completely dry too. Plus the blemishes on my back and face are fading away but a bit slowly. Moreover, I switched from Isos
  5. I think one reason for your skin to have an IB is the fact that while you start accutane you will be stopping your previous regimen that was controlling your acne to a certain extent. So the transitional phase between halting your previous regimen and the time needed for accutane to kick in will be the phase where you will encounter an IB. I assume this is one of the several reasons behind the IB.
  6. Raja_a

    Accutane Horror Stories

    Being depressed is a subjective matter that is hard to define while being on accutane. I personally don't feel like being depressed while on it. Accutane is the solution to acne and the side effects are overrated except for the known ones. Me, like many others, have taken it more than once and are still in excellent shape with nothing to worry about whatsoever. So in two words, go for it.
  7. Raja_a

    Anyone get weird chest pains?

    I sometimes get the very same pain you are talking about when I lie in bed and try to move up. But this is about it. I mean I don't get it through the day at all. I assume this is nothing to be worried about since like you said it will eventually fade away as soon as our courses are over.
  8. That's weird cause through my experience, my back acne cleared up quite quickly. Anyhow, just give it a while and it will eventually go for sure.
  9. Raja_a

    My Isotretinoin LOG

    Okay I'm almost done with my 3rd week and things are getting better and better as days are passing. At the very beginning of my 3rd week, I got a small cyst (i used to have cysts very rarely for the past 3 yrs) that took 3 days to dry and a couple of pimples that dried out quickly too. The other half of the 3rd week was magnificent with no breakouts at all. The couple of cysts that used to show up in the middle of my back from time to time (that really annoyed me the most) are not appearing at
  10. My experience with accutane is very similar to yours andersoj. I was on it for two times and now I'm on a mini course. In all of these 3 courses I experienced no hair loss at all.
  11. Raja_a

    How Red Did You Get While On Accutane

    As soon as your course is over, your redness will fade away and so will the blemishes. Just give it a bit of time.
  12. Raja_a

    Accutane and the sun

    Yes it is ok as far as i know. I remember going out in the sun for quite a while without even putting any sun lotion on my face and I just took some tan with no side effects. But definitely, if you are going out for a long period then put some lotion on your face as a precaution. You would be on the safe side.
  13. Ive been on Accutane for 2 times other than this one. A very important tip: STOP WORRYING SO MUCH ABOUT THE SIDE EFFECTS ! There is nothing to worry about! You will face some side effects: Yes. But they aren't that important in comparison to the outcome you are going to get out of the treatment! ALL the side effects will eventually disappear as soon as your course is over! Just relax. The vast majority of the listed side effects occur very rarely. If you read the medical reports of any othe
  14. Yes it helps improve the skin in a way or another. It helps soften and clear the skin as well as improve its texture. If you want to revive your skin after accutane does its work and your course is over, expose your skin to the sun in summer from time to time and aim to get a bit of tan. I can assure you that your skin will look great and full of life by then.
  15. I know that this subject has been discussed around a thousand times here, but I thought that insisting on talking about it again is more than important. I am currently taking 48mg of Isotretinoin a day and I'm into my 3rd week now. I am drinking around 12 cups of water a day and peeing a lot which is a bit annoying. But the thing is, my skin's dryness is very much limited and nil from time to time. Plus I'm encountering NO Headaches At ALL unlike my first 2 courses (I didn't drink a lot back th
×